Publication detail

Transposition hypergroups formed by transformation operators on rings of differentiable functions

CHVALINA, J. CHVALINOVÁ, L.

Original Title

Transposition hypergroups formed by transformation operators on rings of differentiable functions

English Title

Transposition hypergroups formed by transformation operators on rings of differentiable functions

Type

journal article - other

Language

en

Released

01.01.2004

ISBN

1126-8042

Periodical

Italian Journal of Pure and Applied Mathematics

Year of study

2004

Number

15

State

IT

Pages from

93

Pages to

106

Pages count

14

Documents

BibTex


@article{BUT45689,
  author="Jan {Chvalina} and Ludmila {Chvalinová}",
  title="Transposition hypergroups formed by transformation operators on rings of differentiable functions",
  chapter="45689",
  journal="Italian Journal of Pure and Applied Mathematics",
  number="15",
  volume="2004",
  year="2004",
  month="january",
  pages="93--106",
  type="journal article - other"
}